| Model Number |
6290 |
| Medical Device Problem Code |
Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator looks burnt.The patient was advised to unplug the communicator.A boston scientific company representative opted to replace the communicator.The communicator is no longer in service.No adverse patient effects were reported.